The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (293 KB) | Abstract as PDF | Metadata | Table of Contents | ZAA summary
Volume 25, Issue 3, 2006, pp. 265–298
DOI: 10.4171/ZAA/1289

Published online: 2006-09-30

Local Growth Envelopes of Besov Spaces of Generalized Smoothness

António M. Caetano[1] and Walter Farkas[2]

(1) Universidade de Aveiro, Portugal
(2) University of Zurich, Switzerland

The concept of local growth envelope $(\mathcal{E}_{LG}A,u)$ of the quasi-normed function space $A$ is applied to the Besov spaces of generalized smoothness $B_{p,q}^{\sigma,N}(\mathbb{R}^n)$.

Keywords: Function space, generalized smoothness, atomic decomposition, growth envelope, sharp inequality, sharp embedding

Caetano António, Farkas Walter: Local Growth Envelopes of Besov Spaces of Generalized Smoothness. Z. Anal. Anwend. 25 (2006), 265-298. doi: 10.4171/ZAA/1289